Respond to the questions to receive a private, complimentary case review.
Did you use talcum powder and develop ovarian cancer?
ACT NOW: More than $400 million awarded.
OVARIAN CANCER LAWSUIT
Long-term use of talcum powder can increase your risk of ovarian cancer.
If you used talcum powder and received an ovarian cancer diagnosis.
DEADLINE: Talk to an advocate to learn more about compensation entitlement.
By clicking the Submit button, I consent to being contacted by Consumer Alert Services, LLC or LeadClient, Inc. or a law firm at the number I provided. I also consent to receiving advertisements and telemarketing messages by text message or pre-recorded call, either of which may be dialed by an autodialer. I acknowledge that my consent is not required for purchase, that standard message and data rates apply, and that clicking Submit constitutes my electronic signature for my consent to being contacted and my agreement to the Terms and Conditions.
Submitting this form and the information contained therein does not establish an attorney client relationship. The information submitted may be reviewed by more than one attorney and/or law firm. By submitting this form, you understand any information received in response to this questionnaire is general information for which there will be no charge. You further acknowledge that the law for each state may vary, and therefore, you will not rely upon this information as legal advice. Since this matter may require advice regarding your home state, local counsel may be contacted for referral of this matter. By clicking Submit, you acknowledge that the information viewed is advertising and you agree to receive future advertisements from Consumer Alert Services and/or its partners.
The FDA approved this medication after it determined that the benefits of the product outweigh the known risks for the intended use. Your doctor prescribed this and/or any other medication to treat an underlying medical condition and stopping the use of any prescribed medication without consulting your physician is dangerous.
DO NOT STOP TAKING THIS MEDICATION OR ANY PRESCRIBED MEDICATION WITHOUT CONSULTING WITH YOUR PHYSICIAN FIRST.